# SDR DALA2017011700007

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 52,884 hours, 6,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THERE IS AN ABRASION LOCATE ON AFTER CARGO DOOR INNER SKIN.  REMOVED THE DAMAGE AREA, INSPECTED, AND INSTALLED REPAIR FILLER AND DOUBLERS PER ER/A 550537-14.
